A partial answer to a conjecture of B. Simon concerning unique continuation

Eugene B. Fabes, Nicola Garofalo, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)194-210
Number of pages17
JournalJournal of Functional Analysis
Volume88
Issue number1
DOIs
StatePublished - 1990

Fingerprint

Unique Continuation
Partial

ASJC Scopus subject areas

  • Analysis

Cite this

A partial answer to a conjecture of B. Simon concerning unique continuation. / Fabes, Eugene B.; Garofalo, Nicola; Lin, Fang-Hua.

In: Journal of Functional Analysis, Vol. 88, No. 1, 1990, p. 194-210.

Research output: Contribution to journalArticle

Fabes, Eugene B. ; Garofalo, Nicola ; Lin, Fang-Hua. / A partial answer to a conjecture of B. Simon concerning unique continuation. In: Journal of Functional Analysis. 1990 ; Vol. 88, No. 1. pp. 194-210.
@article{cd2ac1d2889246f29bb31de9f1e79eab,
title = "A partial answer to a conjecture of B. Simon concerning unique continuation",
author = "Fabes, {Eugene B.} and Nicola Garofalo and Fang-Hua Lin",
year = "1990",
doi = "10.1016/0022-1236(90)90125-5",
language = "English (US)",
volume = "88",
pages = "194--210",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - A partial answer to a conjecture of B. Simon concerning unique continuation

AU - Fabes, Eugene B.

AU - Garofalo, Nicola

AU - Lin, Fang-Hua

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=0001030873&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001030873&partnerID=8YFLogxK

U2 - 10.1016/0022-1236(90)90125-5

DO - 10.1016/0022-1236(90)90125-5

M3 - Article

AN - SCOPUS:0001030873

VL - 88

SP - 194

EP - 210

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -